| Catalog Number |
SSF-335 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "capsular contracture", baker grade unknown".The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Patient reported "capsular contracture¿, baker grade unknown".Health professional confirmed reported event.This record is for the left side.The device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b5, h6.
Event or Problem Description
There are currently no reportable events against device on record.This record is no longer reportable to the fda and will be un-reported.